# SDR USAASB00048

- Difficulty date: February 20, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N375US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22954
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: Passenger
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

IAH - FLT 572 - DURING CLIMB-OUT FROM IAH, AIRCRAFT WAS UNABLE TO PRESSURIZE DUE TO A LEAK AT THE FORWARD ENTRY DOOR.  FLIGHT RETURNED TO FIELD AT IAH AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE CHECKED THE FORWARD ENTRY DOOR AND FOUND THE DOOR TO BE FALSELY LOCKED.  CYCLED DOOR SEVERAL TIMES.  DOOR OPERATIONAL CHECK GOOD.  (M)
